The Laplacian spectral radius of graphs

Jianxi Li*, Wai Chee SHIU, An Chang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we improve Shi's upper bound for the Laplacian spectral radius of irregular graphs and present some new bounds for the Laplacian spectral radius of some classes of graphs.

Original languageEnglish
Pages (from-to)835-847
Number of pages13
JournalCzechoslovak Mathematical Journal
Volume60
Issue number3
DOIs
Publication statusPublished - 2010

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Bounds
  • Graph
  • Laplacian spectral radius

Fingerprint

Dive into the research topics of 'The Laplacian spectral radius of graphs'. Together they form a unique fingerprint.

Cite this